Languages of finite words occurring infinitely many times in an infinite word
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 39 (2005) no. 4, pp. 641-650.

We give necessary and sufficient conditions for a language to be the language of finite words that occur infinitely many times in an infinite word.

DOI : https://doi.org/10.1051/ita:2005033
Classification : 37B10,  68R15
Mots clés : formal languages, infinite words, infinite occurrence
@article{ITA_2005__39_4_641_0,
     author = {Thomsen, Klaus},
     title = {Languages of finite words occurring infinitely many times in an infinite word},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {641--650},
     publisher = {EDP-Sciences},
     volume = {39},
     number = {4},
     year = {2005},
     doi = {10.1051/ita:2005033},
     mrnumber = {2172143},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/ita:2005033/}
}
TY  - JOUR
AU  - Thomsen, Klaus
TI  - Languages of finite words occurring infinitely many times in an infinite word
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 2005
DA  - 2005///
SP  - 641
EP  - 650
VL  - 39
IS  - 4
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/ita:2005033/
UR  - https://www.ams.org/mathscinet-getitem?mr=2172143
UR  - https://doi.org/10.1051/ita:2005033
DO  - 10.1051/ita:2005033
LA  - en
ID  - ITA_2005__39_4_641_0
ER  - 
Thomsen, Klaus. Languages of finite words occurring infinitely many times in an infinite word. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 39 (2005) no. 4, pp. 641-650. doi : 10.1051/ita:2005033. http://www.numdam.org/articles/10.1051/ita:2005033/

[1] Y. Bar-Hilel, M. Peres and E. Shamir, On formal properties of simple phrase structure grammar. Z. Phonetik. Sprachwiss. Komm. 14 (1961) 143-172. | Zbl 0106.34501

[2] T. Harju and L. Ilie, Languages obtained from infinite words. RAIRO-Inf. Theor. Appl. 31 (1997) 445-455. | Numdam | Zbl 0903.68115

[3] J.E. Hopcroft and J.D. Ullman, Introduction to Automata Theory, Languages and Computation. Addison-Wesley Publishing Company (1979). | MR 645539 | Zbl 0426.68001

[4] L. Ilie, On subwords of infinite words. Discrete Appl. Math. 63 (1995) 277-279. | Zbl 0856.68116

[5] D. Lind and B. Marcus, An Introduction to Symbolic Dynamics and Coding. Cambridge University Press (1995). | MR 1369092 | Zbl 1106.37301

[6] S. Marcus and G. Paun, Infinite (almost periodic) words, formal languages and dynamical systems. Bull. EATCS 54 (1994) 224-231. | Zbl 0825.68388

Cité par Sources :